# SDR SB05137

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 23 AND 24ABC AND AT THE AFT SERVICE DOOR EXTERIOR.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT-HAND EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
